Scattered homoclinics to a class of time-recurrent Hamiltonian systems

Gregory S. Spradlin

ESAIM: Control, Optimisation and Calculus of Variations (2007)

  • Volume: 13, Issue: 3, page 528-537
  • ISSN: 1292-8119

Abstract

top
A second-order Hamiltonian system with time recurrence is studied. The recurrence condition is weaker than almost periodicity. The existence is proven of an infinite family of solutions homoclinic to zero whose support is spread out over the real line.

How to cite

top

Spradlin, Gregory S.. "Scattered homoclinics to a class of time-recurrent Hamiltonian systems." ESAIM: Control, Optimisation and Calculus of Variations 13.3 (2007): 528-537. <http://eudml.org/doc/249983>.

@article{Spradlin2007,
abstract = { A second-order Hamiltonian system with time recurrence is studied. The recurrence condition is weaker than almost periodicity. The existence is proven of an infinite family of solutions homoclinic to zero whose support is spread out over the real line. },
author = {Spradlin, Gregory S.},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Mountain pass theorem; Palais-Smale sequences; almost periodic; Hamiltonian system; mountain pass theorem; almost periodicity; Hamiltonian system},
language = {eng},
month = {6},
number = {3},
pages = {528-537},
publisher = {EDP Sciences},
title = {Scattered homoclinics to a class of time-recurrent Hamiltonian systems},
url = {http://eudml.org/doc/249983},
volume = {13},
year = {2007},
}

TY - JOUR
AU - Spradlin, Gregory S.
TI - Scattered homoclinics to a class of time-recurrent Hamiltonian systems
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2007/6//
PB - EDP Sciences
VL - 13
IS - 3
SP - 528
EP - 537
AB - A second-order Hamiltonian system with time recurrence is studied. The recurrence condition is weaker than almost periodicity. The existence is proven of an infinite family of solutions homoclinic to zero whose support is spread out over the real line.
LA - eng
KW - Mountain pass theorem; Palais-Smale sequences; almost periodic; Hamiltonian system; mountain pass theorem; almost periodicity; Hamiltonian system
UR - http://eudml.org/doc/249983
ER -

References

top
  1. V. Coti Zelati and P. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials. J. Amer. Math. Soc.4 (1991) 693–627.  Zbl0744.34045
  2. P. Montecchiari, M. Nolasco and S. Terracini, Multiplicity of homoclinics for a class of time recurrent second order Hamiltonian systems. Calc. Var.5 (1997) 523–555.  Zbl0886.58014
  3. P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C. B. M. S. Regional Conf. Series in Math.65. Amer. Math. Soc., Providence (1986).  Zbl0609.58002
  4. G. Spradlin, Existence of solutions to a Hamiltonian system without convexity condition on the nonlinearity. Electronic J. Diff. Equ.2004 (2004) 1–13.  Zbl1065.34039
  5. E. Serra, M. Tarallo and S. Terracini, On the existence of homoclinic solutions to almost periodic second order systems. Ann. l'Instit. Henri Poincaré13 (1996) 783–812.  Zbl0873.58032

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.